Browse Title Index

Issue Title
Vol 11, No 1 (2016) Testing whether the lifted group splits Abstract   PDF   ABSTRACTS (EN/SI)
Rok Požar
Vol 17, No 1 (2019) Tetrahedral and pentahedral cages for discs Abstract   PDF   ABSTRACTS (EN/SI)
Liping Yuan, Tudor Zamfirescu
Vol 10, No 1 (2016) The '2n - 1 rule' Details   PDF
Dragan Marušič, Tomaž Pisanski
Vol 14, No 2 (2018) The 2018 Petra Šparl Award Details   PDF
Marston D. E. Conder, Asia Ivić Weiss, Aleksander Malnič
Vol 11, No 1 (2016) The 2A-Majorana representations of the Harada-Norton group Abstract   PDF   ABSTRACTS (EN/SI)
Clara Franchi, Alexander A. Ivanov, Mario Mainardis
Vol 16, No 1 (2019) The 31st International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2019) Details   PDF
Announcement ​
Vol 14, No 2 (2018) The 4-girth-thickness of the complete graph Abstract   PDF   ABSTRACTS (EN/SI)
Christian Rubio-Montiel
Vol 15, No 1 (2018) The arc-types of Cayley graphs Abstract   PDF   ABSTRACTS (EN/SI)
Marston D. E. Conder, Nemanja Poznanović
Vol 9, No 1 (2015) The automorphism groups of non-edge-transitive rose window graphs Abstract   PDF   ABSTRACTS (EN/SI)
Ted Dobson, István Kovács, Štefko Miklavič
Accepted Manuscripts The average genus for bouquets of circles and dipoles Abstract   MANUSCRIPT
Jinlian Zhang, Xuhui Peng, Yichao Chen
Vol 13, No 2 (2017) The binary locating-dominating number of some convex polytopes Abstract   PDF   ABSTRACTS (EN/SI)
Ana Simić, Milena Bogdanović, Jelisavka Milošević
Vol 6, No 2 (2013) The bipartite graphs of abelian dessins d'enfants Abstract   PDF   ABSTRACTS (EN/SI)
Rubén A. Hidalgo
Vol 5, No 1 (2012) The canonical coloring graph of trees and cycles Abstract   PDF   ABSTRACTS (EN/SI)
Ruth Haas
Vol 11, No 1 (2016) The Cartesian product of graphs with loops Abstract   PDF   ABSTRACTS (EN/SI)
Tetiana Boiko, Johannes Cuno, Wilfried Imrich, Florian Lehner, Christiaan E. van de Woestijne
Vol 8, No 2 (2015) The Cayley isomorphism property for groups of order 8p Abstract   PDF   ABSTRACTS (EN/SI)
Gábor Somlai
Vol 19, No 2 (2020) The Cayley isomorphism property for the group C25 × Cp Abstract   PDF   ABSTRACTS (EN/SI)
Grigory Ryabov
Accepted Manuscripts The chromatic index of strongly regular graphs Abstract   MANUSCRIPT
Sebastian M. Cioabă, Krystal Guo, Willem H. Haemers
Vol 8, No 1 (2015) The clone cover Abstract   PDF   ABSTRACTS (EN/SI)
Aleksander Malnič, Tomaž Pisanski, Arjana Žitnik
Vol 5, No 2 (2012) The combinatorial (19_4) configurations Abstract   PDF   PDF (corrected after printing)   ABSTRACTS (EN/SI)
Octavio Páez Osuna, Rodolfo San Agustín Chi
Vol 17, No 2 (2019) The complement of a subspace in a classical polar space Abstract   PDF   ABSTRACTS (EN/SI)
Krzysztof Petelczyc, Mariusz Żynel
Vol 18, No 2 (2020) The complete bipartite graphs which have exactly two orientably edge-transitive embeddings Abstract   PDF   ABSTRACTS (EN/SI)
Xue Yu, Ben Gong Lou, Wen Wen Fan
Vol 16, No 1 (2019) The conductivity of superimposed key-graphs with a common one-dimensional adjacency nullspace Abstract   PDF   ABSTRACTS (EN/SI)
Irene Sciriha, Didar A. Ali, John Baptist Gauci, Khidir R. Sharaf
Accepted Manuscripts The cubical matching complex revisited Abstract   MANUSCRIPT
Duško Jojić
Vol 7, No 2 (2014) The curse of the impact factor Details   PDF
Dragan Marušič, Tomaž Pisanski
Vol 16, No 2 (2019) The dimension of the negative cycle vectors of a signed graph Abstract   PDF   ABSTRACTS (EN/SI)
Alex Schaefer, Thomas Zaslavsky
576 - 600 of 686 Items << < 19 20 21 22 23 24 25 26 27 28 > >>